Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A special determinant


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 6 (1955), 270-272
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069208-4
MathSciNet review: 0069208
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, The first factor of the class number of a cyclic field, Canadian Journal of Mathematics vol. 6 (1954) pp. 23-26. MR 0060539 (15:686b)
  • [2] L. Carlitz and F. R. Olson, Maillet's determinant, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 265-269. MR 0069207 (16:999d)
  • [3] J. Worpitzky, Studien über die Bernoullischen und Eulerschen Zahlen, J. Reine Angew. Math. vol. 94 (1883) pp. 202-322.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069208-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society